# SDR KBMA117610

- Difficulty date: June 14, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Brushes
- Part number: 902V1651
- Condition: Failed
- Location: Evaporator Motor
- Part time: 1,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIR CONDITIONER EVAPORATOR MOTOR, INOPERATIVE.  REPLACED BRUSHES.
